Latest bloods - not going as smoothly as I'd liked

Have been on T4/T3 combo since March. Worked up gradually to 100mcg levo with 20mcg T3. Was fine for about a month then hypo symptoms reappeared so I upped the T3 by just 5. The next day I had massive palpitations and my knee jerk reaction was to decrease the levo. these blood results were from tests while taking 50 T4 and 20 T3

TSH suppressed

T4 14 (7.8 - 21)

T3 8.9 (? - 6)

I am now taking beta blockers to calm my heart down. I hold my hands up to messing with the dosage too quickly. My consultant wants me to get back to 100 + 20 where I felt well and doesnt seem concerned that the T3 is a little over range. Does anyone think the uncomfortable heart problems are thyroid based? This happened once before when massively overdosed with levo.

2 Replies

oldestnewest
  • Jezebel, I think the palpitations are due to overmedication as they started immediately after you increased dose to 25mcg T3.

    I'd take your endo's advice and go back to 100mcg Levothyroxine but I'd cut the T3 to 10mcg for a couple of weeks to speed up FT3 levels dropping and see whether the palpitations improve and then increase to 15mcg and see how you do. You may not need 20mcg.

  • Thanks Clutter - I'm sure you're right. I think the trouble now is that I'm also anxious and thats triggering a lot of it. Seems so much worse when I have time to think lol. I have beta blockers - these have helped in the past to even me out again.

You may also like...